Follow
Chi-Kwong Li
Chi-Kwong Li
Ferguson Professor of Mathematics, The College of William and Mary
Verified email at wm.edu - Homepage
Title
Cited by
Cited by
Year
Geometric means
T Ando, CK Li, R Mathias
Linear algebra and its applications 385, 305-334, 2004
3772004
Linear preserver problems: A brief introduction and some special techniques
CK Li, NK Tsing
Linear algebra and its applications 162, 217-235, 1992
3591992
Linear preserver problems
CK Li, S Pierce
The American Mathematical Monthly 108 (7), 591-605, 2001
3252001
Convergence properties of preconditioned Hermitian and skew-Hermitian splitting methods for non-Hermitian positive semidefinite matrices
ZZ Bai, G Golub, CK Li
Mathematics of Computation 76 (257), 287-298, 2007
2042007
Optimal parameter in Hermitian and skew-Hermitian splitting method for certain two-by-two block matrices
ZZ Bai, GH Golub, CK Li
SIAM Journal on Scientific Computing 28 (2), 583-603, 2006
2022006
Applications of Perron–Frobenius theory to population dynamics
CK Li, H Schneider
Journal of mathematical biology 44 (5), 450-462, 2002
1922002
A note on convex stochastic dominance
WK Wong, CK Li
Economics Letters 62 (3), 293-300, 1999
1491999
Some general techniques on linear preserver problems
A Guterman, CK Li, P Šemrl
Linear Algebra and its Applications 315 (1-3), 61-81, 2000
1292000
C-numerical ranges and C-numerical radii
CK Li
Linear and multilinear algebra 37 (1-3), 51-82, 1994
1181994
Numerical range of matrix polynomials
CK Li, L Rodman
SIAM Journal on Matrix Analysis and Applications 15 (4), 1256-1265, 1994
1121994
Extension of stochastic dominance theory to random variables
CK Li, WK Wong
RAIRO-Operations Research-Recherche Opérationnelle 33 (4), 509-524, 1999
1101999
Canonical forms, higher rank numerical ranges, totally isotropic subspaces, and matrix equations
CK Li, NS Sze
Proceedings of the American Mathematical Society 136 (9), 3013-3023, 2008
962008
Maps preserving product XY-YX∗ on factor von Neumann algebras
J Cui, CK Li
Linear algebra and its applications 431 (5-7), 833-842, 2009
852009
Eigenvalues, singular values, and Littlewood-Richardson coefficients
S Fomin, W Fulton, CK Li, YT Poon
American Journal of Mathematics 127 (1), 101-127, 2005
832005
A note on extreme correlation matrices
CK Li, BS Tam
SIAM Journal on Matrix Analysis and Applications 15 (3), 903-908, 1994
781994
Convexity of the joint numerical range
CK Li, YT Poon
SIAM Journal on Matrix Analysis and Applications 21 (2), 668-678, 2000
772000
A simple proof of the elliptical range theorem
CK Li
Proceedings of the American Mathematical Society 124 (7), 1985-1986, 1996
741996
Condition for the higher rank numerical range to be non-empty
CK Li, YT Poon, NS Sze
Linear and Multilinear Algebra 57 (4), 365-368, 2009
722009
Unitarily invariant metrics on the Grassmann space
L Qiu, Y Zhang, CK Li
SIAM journal on matrix analysis and applications 27 (2), 507-531, 2005
712005
Maps preserving the nilpotency of products of operators
CK Li, P Šemrl, NS Sze
Linear algebra and its applications 424 (1), 222-239, 2007
702007
The system can't perform the operation now. Try again later.
Articles 1–20